# SDR USAASB98326

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 655825029
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI - FLT 292 - SHORTLY AFTER GEAR RETRACTION, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CREW RECYCLED THE GEAR AND NOTED NO ABNORMAL VIBRATION OR OPERATION.  NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FLIGHT CONTINUED ON AND LANDED WITHOUT FURTHER INCIDENT.  MANTENANCE INSPECTED NOSE GEAR ASSEMBLY AND INDICATION SSYTEM.  NO FAULTS FOUND.  REMOVED AND REPLACED THE M983 WARNING CARD AND THE R374 NOSE GEAR LATCHING RELAY AS PRECAUTIONARY.  NOSE GEAR INDICATION OPERATINALLY CHECKS NORMAL.  (M)
